# SDR VNAA9701002

- Difficulty date: January 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N441JS
- Make and model: Dorner DO328100
- Aircraft serial: 3059
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 3417 · Air Data Computer
- Part: Dau
- Part number: 7013348913
- Condition: Failed
- Location: Nr 1/2
- Part time: 3,500 hours
- Stage of operation: CL
- Nature of condition: G
- Precautionary procedure: A

## Discrepancy

ENCOUNTERED LOSS OF DAU NR 1, DAU NR 2 AND ADC.  THIS RESULTED IN THE LOSS OF THE PRIMARY FLIGHT INSTRUMENTATION AND ENGINE INSTUMENTATION.  ALSO, LOSS OF FMS.  NOTIFIED ATC.  ENTIRE SYSTEM RESET ITSELF WHILE RETURNING TO FIELD.  PERFORMED NORMAL LANDING.  MAINTENANCE REMOVED AND REPLACED THE NR 1 DAU AND RESET THE NR 2 DAU, OPERATIONAL CHECK GOOD.
